# SDR UIEA2018051300892

- Difficulty date: May 13, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,758 hours, 16,029 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: AC9227F1740
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENG FUEL FILTER STATUS. R&R LT ENG FUEL FILTER ELEMENT UNIT IAW AMM 73-11-03. MESSAGE CLEARED. NO LEAKS NOTED AT THIS TIME.
